Share:


On the unique solvability of a non‐local boundary value problem for linear functional differential equations

    András Rontó Affiliation
    ; Viktor Pylypenko Affiliation
    ; Nataliya Dilna Affiliation

Abstract

General conditions are obtained for the unique solvability of a non‐local boundary value problem for systems of linear functional differential equations.


First Published Online: 14 Oct 2010

Keyword : Boundary value problem, functional differential equation, non-local condition, unique solvability, differential inequality

How to Cite
Rontó, A., Pylypenko, V., & Dilna, N. (2008). On the unique solvability of a non‐local boundary value problem for linear functional differential equations. Mathematical Modelling and Analysis, 13(2), 241-250. https://doi.org/10.3846/1392-6292.2008.13.241-250
Published in Issue
Jun 30, 2008
Abstract Views
39
PDF Downloads
24